# SDR DHL9980258C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 300-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 4 BETWEEN STA 300-340 TRACK WORN.  CUT OUT DAMAGED SECTION OF SEAT TRACK NR 4 BETWEEN STA 310-370 & PREPARED NEW SECTION FROM APPROPIATED MATCHING SECTION OF TRACK & FABRICATED SPLICES FROM 7075-T6 0.100 (1 X 13), 0.125 (1 X 7) 0.160 (1 X 8) IAW DC-8 SRM 53-2-3 FIG 14 (SHEET 1).  CLEANED REWORKED AREA IAW DC-8 SRM 51-1-8 PAR 6.  TREATED REWORKED AREA & PARTS & PRIMED IAW DC-8 SRM 51-1-8 PG 13, 16.  INSTALLED NEW SECTION PER SRM 53-2-3 FIG 14 (SHEET 1).
